Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 710542, 9 pages
Research Article

Multilinear Commutators of Calderón-Zygmund Operator on Generalized Weighted Morrey Spaces

1Department of Mathematics, Ahi Evran University, 40200 Kirsehir, Turkey
2Institute of Mathematics and Mechanics, ANAS, AZ1141 Baku, Azerbaijan

Received 3 December 2013; Accepted 15 December 2013; Published 21 January 2014

Academic Editor: Yoshihiro Sawano

Copyright © 2014 Vagif S. Guliyev and Farida Ch. Alizadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Vagif S Guliyev, and Mn Omarova, “Multilinear commutators of vector-valued intrinsic square functions on vector-valued generalized weighted Morrey spaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 258, 2014. View at Publisher · View at Google Scholar
  • Vagif S. Guliyev, and Mehriban N. Omarova, “Parabolic oblique derivative problem with discontinuous coefficients in generalized weighted Morrey spaces,” Open Mathematics, vol. 14, pp. 49–61, 2016. View at Publisher · View at Google Scholar